# SDR 95FDEA01724

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Part number: 655860863
- Condition: Corrosion
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEAD SUPPORT ANGLE AT BS 480 RBL 24 TO 39 WL 155.  CORROSION OUT OF LIMIT ON BULKHEAD SUPPORT ANGLE AT BS 480 RBL 24 TO 39.  ROBBED SERVICEABLE BULKHEAD SUPPORT FROM N489FE AND REMOVED AND REPLACED SERVICEABLE BULKHEAD SUPPORT.
